# SDR CA000511007

- Difficulty date: April 8, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 1072
- Aircraft time: 46,573 hours
- Engine: Ge CT581401
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 4050T12P01
- Condition: Failed
- Location: Accessory Drive
- Part time: 96 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE CHIP PLUG INDICATED CHIPS & THEN PLUG CLEANED & INSPECTED, SHOWING NO SLIVERS, ONLY PASTE. NEXT DAY AFTER 50 MINS OF FLT, FLUXS OCCURRED ON FUEL & OIL PRESSURES&NG&THEN ENGINE FLAMED-OUT. SUBSEQUENTLY, SINGLE ENGINE LANDING CARRIED OUT AT LOGGING WORK SITE. INITIAL INDICATION IS THAT BEARING FAILED AT FRONT FRAME ACCESSORY DRIVE. POST TEARDOWN RPT STATES THAT FFAD BEARING FAILED WHICH CAUSED BEVEL&PINION GEARS TO WEAR&LOSE CONTACT CAUSING ENGINE FLAMEOUT. METAL THEN CLOGGED OIL FILTER WHICH WENT INTO BYPASS&THEN CONTAMINATED ALL BEARINGS WHICH FAILED INSP. COMPRESSOR SPOOL&CASES WERE RED-TAGGED BECAUSE OF HOT SPOTS FROM RUBBING WHICH WERE CAUSED BY HIGH VIBRATIONS.
